| Catalog Number |
AES-035145 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/22/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol capa (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the physician was placing a uro (urology) stent over the amplatz extra stiff ptfe fixed core wire guide, and the wire unraveled inside the stent upon removal.Another device was opened to complete the percutaneous nephrolithotomy procedure, and there were no reported serious injuries to the patient.